| Model Number |
MMT-1760KPK |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer had low blood glucose of 50 mg/dl.Customer treated with food for their low blood glucose.Customer had been using insulin pump system within 48 hours of reported low blood glucose event.Customer did not allege insulin pump for over delivery.Customer was using auto mode at the time of reported low blood glucose event.Insulin pump will not be returned for analysis.